Access count of this item: 104

Files in This Item:
File Description SizeFormat 
1278_12.pdf905.85 kBAdobe PDFView/Open
Title: Infinite Dimensional Cauchy Process Associated with the Levy Laplacian (Trends in Infinite Dimensional Analysis and Quantum Probability)
Authors: Saito, Kimiaki
Author's alias: 斉藤, 公明
Issue Date: Aug-2002
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1278
Start page: 172
End page: 182
Appears in Collections:Trends in Infinite Dimensional Analysis and Quantum Probability

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.